Page 2 of 2 FirstFirst 12
Results 11 to 19 of 19

Thread: Hypnotic jerks

  1. #11
    Join Date
    Feb 2009
    Posts
    598

    Re: Hypnotic jerks

    Thank you for your reply. I use to get occasional ehs before the medication , but it’s just gone mad and very frequent.
    In the past I have reacted badly to anti depressants and just despair that I will ever find on that suits me.
    My side effects to mitrazapine seem to be quite rare..

  2. #12
    Join Date
    Jan 2017
    Posts
    1,577

    Re: Hypnotic jerks

    Quote Originally Posted by pb View Post
    I use to get occasional ehs before the medication , but itís just gone mad and very frequent.
    ADs can exacerbate pre existing conditions. Was your GP aware of the EHS and was it followed up? I don't know what the NHS position is on sleep studies, but if it is possible to see a sleep specialist then push your GP for a referral even if the queue extends from Lands End to John o'Groats.

    In the past I have reacted badly to anti depressants and just despair that I will ever find on that suits me.
    What have you tried, what were the reactions and how much were you taking when they occurred? Have you had/been offered therapy?

  3. #13
    Join Date
    Mar 2014
    Posts
    22,435

    Re: Hypnotic jerks

    Quote Originally Posted by pb View Post
    I have carried on with mitrazapine 15mg and feel a bit better, but have developed what I think is exploding head syndrome.Loud noises in head when going to sleep, this can happen up to 30 times a night.My sleep is now really affected. I'm going to gp on Wednesday, has anyone had this. Just not getting enough sleep now which makes me even more anxious.
    You can experience those loud bangs when in the hypnagogic and hypnopompic stages of sleep. Anxiety is known to make sleep phenomena worse and since antidepressants can increase anxiety you can see symptoms like this emerge. Those sleep stages are normal brain functioning and anyone can experience all sorts of strange sleep phenomena during them.
    __________________
    ------------------------------------------------------------------------------------------------------------------------
    For free Mindfulness resources, please see this thread I have created to compile many sources together http://www.nomorepanic.co.uk/showthread.php?t=168689

  4. #14
    Join Date
    Feb 2009
    Posts
    598

    Re: Hypnotic jerks

    I have a phobia about my blood pressure - I had it taken in January and it was slightly high.
    I have continued with the mitrazapine 15mg, but today have be feeling slightly dizzy and am worried that the medication has lowered my bp to a dangerous level - can someone please help so scared.

  5. #15
    Join Date
    Jan 2017
    Posts
    1,577

    Re: Hypnotic jerks

    Quote Originally Posted by pb View Post
    I have continued with the mitrazapine 15mg, but today have be feeling slightly dizzy and am worried that the medication has lowered my bp to a dangerous level - can someone please help so scared.
    Mirtazapine does not usually lower blood pressure. The most likely cause of the dizziness is anxiety. It is one of the most common symptoms.

  6. #16
    Join Date
    Feb 2009
    Posts
    598

    Re: Hypnotic jerks

    Thank you for replying. I have tinnitus which gets worse at times and feelet this might be making me dizzy. I have GP appointment next week, so will try to keep taking the mirtazapine.

  7. #17
    Join Date
    Feb 2009
    Posts
    598

    Re: Hypnotic jerks

    Really dizzy today and ears feel.full.
    Really scared , leaflet with mirtazapine can lower blood pressure. Why can't I control.my anxiety.

  8. #18
    Join Date
    Jan 2017
    Posts
    1,577

    Re: Hypnotic jerks

    Quote Originally Posted by pb View Post
    Really scared , leaflet with mirtazapine can lower blood pressure. Why can't I control.my anxiety.
    It is unusual for mirtazapine to lower BP and even more so at only 15mg. If anything it may increase it a little.

    You could do what I do, ask the pharmacy to remove the product info from the box before handing it over.

  9. #19
    Join Date
    Feb 2009
    Posts
    598

    Re: Hypnotic jerks

    Dizziness a bit better , but feeling unwell.
    Going to try to continue with mirtazapine as it is a low dose.
    GP appointment next Wednesday, so hopefully they will be able to help.
    Thank you for your replies , it really helps , especially as you have taken this AD.

Page 2 of 2 FirstFirst 12

Thread Information

Users Browsing this Thread

There are currently 2 users browsing this thread. (0 members and 2 guests)

Similar Threads

  1. Alcohol/sedative-hypnotic addiction, does anyone understand?
    By Shapeshifting Lizard in forum Health Anxiety
    Replies: 8
    Last Post: 24-02-15, 10:16
  2. Arm Jerks
    By steph25 in forum Health Anxiety
    Replies: 2
    Last Post: 13-09-14, 14:09
  3. body jerks?
    By vindrea in forum Health Anxiety
    Replies: 10
    Last Post: 03-03-13, 20:55
  4. jerks?
    By Hopefulmi in forum Health Anxiety
    Replies: 5
    Last Post: 18-05-11, 10:17
  5. The Hypnotic Diet 3 box CD
    By Karen in forum Misc
    Replies: 1
    Last Post: 28-04-08, 22:42

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •